# SDR SIMA2023090617003

- Difficulty date: August 17, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N298FR
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000845
- Aircraft time: 7,497 hours, 5,042 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 17152666801
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR RH EMEREGENCY PHOTOLUMINESCENT INDICATOR STRIP BETWEEN FM 17 AND FM 19 ARE DAMAGED (DOES NOT ILLUMINATE IN PLACES)-C/A-COMPLETE:RAR CABIN FLOOR RH EMEREGENCY PHOTOLUMINESCENT INDICATOR STRIP BETWEEN FM 17 AND FM 19 IAW ERJ175 AMM 33-50-21.
